# SDR FDEA201109083781

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,736 hours, 47,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR POPPED OPEN ON LANDING.  FOUND DOOR LATCH ARM HAS SOFT UNLATCHING.  PERFORMED FORWARD ENTRY DOOR - ADJUSTMENT/TEST IAW MM  52-11-001-5,  PARAGRAPH 3 & 4.  DOOR OPS CHECK GOOD.  FINAL CLOSED.
